MathSciNet Relay Station
MathSciNet bibliographic data
MR1400058 57N10 (30F40 57M50 57S30)
Anderson, James W.; Canary, Richard D. Cores of hyperbolic $3$-manifolds and limits of Kleinian groups. Amer. J. Math. 118 (1996), no. 4, 745–779.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement